# SDR AALA201903298004

- Difficulty date: March 14, 2019
- Submitted: March 29, 2019
- Operation: Air carrier
- Aircraft: N399AN
- Make and model: Boeing 767323
- Aircraft serial: 29606
- Aircraft time: 75,219 hours, 12,473 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: CHA5031
- Part serial: 3863
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE FORWARD DOOR EMERGENCY LIGHTS WERE INOPERATIVE.  REPLACED THE BATTERY PACK AND CHARGER.  OPS CHECKED GOOD.
